It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Message Board
THIS MESSAGE BOARD IS NO LONGER ACTIVE. TO SEE OUR ACTIVE MESSAGE BOARDS, PLEASE GO HERE





Re: WILL SOMEONE PLEASE ANSWER ME..WHAT MED TO TAKE FOR IRRIT.BOWEL?? I HAVE TAKEN LEVBID X 3-4 MTHS AND NOT HELPING!!!!!!!

Re: WILL SOMEONE PLEASE ANSWER ME..WHAT MED TO TAKE FOR IRRIT.BOWEL?? I HAVE TAKEN LEVBID X 3-4 MTHS AND NOT HELPING!!!!!!!

[ Back to Messages ]

Message

Posted by Janet L. on October 30, 2000 at 09:13:59:

In Reply to: WILL SOMEONE PLEASE ANSWER ME..WHAT MED TO TAKE FOR IRRIT.BOWEL?? I HAVE TAKEN LEVBID X 3-4 MTHS AND NOT HELPING!!!!!!! posted by karen on October 29, 2000 at 22:25:46:

: HI I BEEN ON LEVBID FO RIRR BOWEL AND NOT WORKING I GET DIARREAHA ALLLLL THE TIME AND BAD ABDOM PAINS...HELP!

Hi Karen. Hang in there, sometimes it takes a while to get a response. I know that I don't look at the message board everyday, so my responses are sometimes a couple of days late. I agree with Angie E. about the fiber therapy, I would try that. Also, you might want to take a look at this web site... www.eatwithoutfear.com. It is advertising a book, but I got all of the info. I needed just by looking at the site, you really don't even need to buy the book. One more thing, and please don't take this personally, but it is kind of hard to read a message that is typed in all caps. They say,(in computer etiquette(spelling?)), that it is like someone is yelling at you, but for me it is just hard to read. I hope the fiber therapy and the web site I mentioned will help. Take Care :), Janet L.


Follow Ups




All times are GMT -7. The time now is 09:25 AM.



Site owned and operated by HealthBoards.comô
Terms of Use © 1998-2014 HealthBoards.comô All rights reserved.
Do not copy or redistribute in any form!